Bulletin of the American Mathematical Society

Conditional independence

Anatole Beck

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 80, Number 6 (1974), 1169-1172.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60B05: Probability measures on topological spaces 46B05 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]


Beck, Anatole. Conditional independence. Bull. Amer. Math. Soc. 80 (1974), no. 6, 1169--1172. https://projecteuclid.org/euclid.bams/1183536020

Export citation


  • 1. Anatole Beck, Une loi forte des grands nombres dans des espaces de Banach uniformément convexes, Ann. Inst. H. Poincaré 16 (1958), 35-45. MR 21 #361.
  • 2, Anatole Beck, A convexity condition in Banach spaces and the strong law of large numbers, Proc. Amer. Math. Soc. 13 (1962), 329-334. MR 24 #A3681.
  • 3. Anatole Beck, On the strong law of large numbers, Ergodic Theory (Proc. Internat. Sympos., Tulane Univ., New Orleans, La., 1961), Academic Press, New York, 1963, pp. 21-53. MR 28 #3470.
  • 4. Anatole Beck and Peter Warren, Weak orthogonality, Pacific J. Math. 41 (1972), 1-11. MR 46 #6006.
  • 5. Anatole Beck and Peter Warren, Strong laws of large numbers for weakly orthogonal sequences of Banach space-valued random variables, Ann. Probability (to appear).
  • 6. Anatole Beck and Peter Warren, Counter examples to strong laws of large numbers for Banach space-valued random variables, University of Denver preprints (to appear).
  • 7. William Feller, An introduction to probability theory and its applications. Vol. II, Wiley, New York, 1966. MR 35 #1048.
  • 8. E. Mourier, Eléments aléatoires dans un espace de Banach, Ann. Inst. H. Poincaré 13 (1953), 161-244. MR 16, 268.